It is currently Tue Aug 22, 2017 4:21 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 14 posts ] 
Author Message
PostPosted: Sat Dec 03, 2016 6:46 pm 
Offline
New Poster
New Poster

Joined: Sat Dec 03, 2016 6:29 pm
Posts: 1
I was a heavy opiod user started with dilaudid, oxys,roxys,opanas,morphine anything then heroin i went in to my induction for my suboxone program august 23 2016. My dr. prescribed me 8mg a day.. The first id say maybe 10 days in i found out about the dosing at same time everyday (or around) and after 7 days u should star leveling out. Well I did that felt great. Was taking my 8mg no problems. Then out of nowhere ONE DAY i was coming home and needed to pull over and throw up.. It was if i was withdrawling cold chills sweats all that. It continued for a couple days then i took 4mg in the morning and 4 at night MY DR ADVISED ME TO that stopped me from getting sick for about a week. Then I went from my 4 mg in the morning to just taking about 2MG because i was still getting sick to see how i would feel and take more if i needed. That worked couple days then of course sick again now i have realized that if I take even a half of like a 1 mg piece i will get nauseous unless I take BENADRYL ALLERGY.... I no have to take that every time i TAKE ANY SUBOXONE OR I WILL GET SICK. I asked people in my clinic about it and this girl told me about benadryl so that has worked but dont uderstand why for a solid month i was fine taking up to 8 even 10 mg no issues to now taking 1/2 a mg will make me sick.. I have remained clean off heroin and opiods but have been smoking weed to try to help its legal here so no prob just wanna quit everything and am scared its too early for me to quit taking suboxone. And i dont wanna continue taking like 150 benydryl a week to not be sick from my sub all the time(i kno way too much) BTW my dr listened to me say this then when i was finished said ok have a good day filled my script and sent me on so i have no clue who to ask APPRECIate ANY FEEDBACK PLEASE AND THANK YOU

STAY SOBER MIS AMIGOS


Top
 Profile  
 
PostPosted: Sat Dec 03, 2016 7:03 pm 
Offline
Long Time Member
Long Time Member

Joined: Sat Oct 29, 2016 9:34 pm
Posts: 614
Could it be the naloxone? I understand some people have a bad reaction to that. If so, perhaps you could get a script for subutex


Top
 Profile  
 
PostPosted: Sun Dec 04, 2016 7:42 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2310
Location: Tennessee
IF it is the suboxone making u sick, then like Godfrey mentioned, it could possibly be the naloxone. It doesn't explain why u were able to take it a month with no problems though. I'm not sure, hopefully someone else like Dr. Junig or docm2 could weigh in on any ideas. Have u done anything new or differently that could have started making u sick? Any new medication besides buprenorphine, or new foods....anything?

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Dec 04, 2016 12:49 pm 
Offline
Long Time Member
Long Time Member

Joined: Thu Aug 08, 2013 5:40 pm
Posts: 421
Good morning,
I won't try to come up with a reason for what is happening but I do have thoughts for things to try.
Are you spitting out the saliva when done? This will reduce even further the amount of Naloxone you are getting.
Just an aside, there is a whole cottage industry arising using low dose naloxone for a whole variety of conditions.
Switch to a different formulation, perhaps it is something in the films you are reacting to, unlikely in my opinion but worth a shot. (Bunavail, generic, etc.)
Maybe you are still below the ceiling and actually need more.
Switch to plain Buprenorphine.
Try Zofran, a pricey but effective antinausea agent that a couple of patients have used.
If it truly is the Buprenorphine then lower the dose as far as you can, you may even have to come off and switch to Methadone if it truly is intolerable and you can't live with it.
You did mention you are smoking marijuana and said 'no problem' because it is legal in your state. Are you sure? Some clinics will not allow it because it is still a DEA class 1 drug. Our DEA registrations come from the Feds and not state. I have spoken with a couple of clinicians from Colorado, and they were not willing to take the risk. No dope with MAT.
Just some thoughts, and to get in the holiday spirit we are off to watch Mannheim Steamroller...


Top
 Profile  
 
PostPosted: Mon Dec 05, 2016 2:07 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
agree, agree, and agree! I've had one patient with a true naloxone allergy; she had hives, not nausea, and had positive allergy skin tests to the drug. Trying plain bupe would be the easiest. And yes-- while much of the US is having a love affair with THC, it is just another drug. There are many deadly toxins that grow in leaves or berries, so 'being part of nature' doesn't carry any weight in determining safety. I'm not 'anti-pot' by any means--- but I've seen patients who clearly are doing poorly, in part because of marijuana use, who continue to advocate for smoking more.

The most extreme case was a guy with Crohns disease who insisted 'pot was the only thing that worked'. He regularly posted on message boards about how wonderful he did on the drug (I came across his posts now and then). In reality, I knew he had lost about 50 pounds (in an unhealthy way), down to being 5'10'' and weighing less than 110 pounds... he was constantly depressed, crying every appointment; he was unemployed, and constantly in pain; but he insisted that the pot (which he smoked many, many times per day) was the only thing that 'worked'.

One day I gently raised the question, I know you believe pot is helping you, but things have gone very badly for the past few years--- maybe the pot isn't helping? He literally flipped out, yelling about how great pot is, how it is helping him, and angry that I dared to say such a thing. I haven't seen him since that day. I hope he is OK-- but that was the biggest case of denial I've ever seen in my life.


Top
 Profile  
 
PostPosted: Sat Jan 07, 2017 2:14 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Denial is not a river in Egypt. It's a dude with Crone's disease!


Top
 Profile  
 
PostPosted: Sat Jan 07, 2017 9:09 am 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1316
Hahaha.. :D


Top
 Profile  
 
PostPosted: Sat Jan 07, 2017 9:50 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Fri Dec 30, 2016 7:01 pm
Posts: 353
Location: Mid-Atlantic
TeeJay wrote:
Denial is not a river in Egypt. It's a dude with Crone's disease!


diarrhea, cha cha
diarrhea, cha cha
people think it's funny
but it's really wet and runny
diarrhea, cha cha
diarrhea, cha cha

_________________
Get your shit together and live your life." Black Snake Moan


Top
 Profile  
 
PostPosted: Sat Jan 07, 2017 2:11 pm 
Offline
Long Time Member
Long Time Member

Joined: Thu Aug 08, 2013 5:40 pm
Posts: 421
Few people realize that diarrhea is actually a genetic condition...

It runs in your jeans (genes)

Noticed that the OP was a one and done, never came back to look at the answers he was given, so we will never know what he tried.


Top
 Profile  
 
   
PostPosted: Sat Jan 07, 2017 2:55 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
That is unfortunately too common of a practice. They vent and never check back. My mistake is acting too quickly to call a member out when they haven't checked in for several days after they post. Then I have egg on my face when they do. You've been here long enough to see how the forum works. Addicts just want to complain a lot before they decide they've suffered through enough pain to do something about it.

To the members here. Before you invest your time posting back to a member, click on their profile and see when's the last time they logged in. You may end up not posting at all.

Thanks for the input DOCM2

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sun Jan 08, 2017 1:19 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4137
So punny guys! So punny. :)

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Sun Jan 08, 2017 11:29 am 
Offline
Super Poster
Super Poster

Joined: Thu Nov 17, 2016 9:25 am
Posts: 160
Yes rule, I have noticed that happens quite a bit. Thank you for the advice about checking the profile!


Top
 Profile  
 
PostPosted: Mon Jan 09, 2017 12:06 pm 
Offline
Average Poster
Average Poster

Joined: Sat May 03, 2014 1:24 pm
Posts: 23
Amy-Work In Progress wrote:
So punny guys! So punny. :)

Amy


It was 2/3's of a PUN - PU it stunk. :)


Top
 Profile  
 
   
PostPosted: Mon Jan 09, 2017 1:25 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Now I hope the OP doesn't come back and read these jokes!

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 14 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group